# SDR GUU2005F00035

- Difficulty date: July 1, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- Engine: Pwa PW118
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LIGHT TRACK IN FRONT OF GALLEY IS INOPERATIVE WITH WIRES EXPOSED.  REPLACED FUSE AND SPLICED WIRE.  (K)
